Cookies?
Library Header Image
LSE Research Online LSE Library Services

Extended Hamilton-Jacobi characterization of value functions in optimal control

Galbraith, Grant N. (2000) Extended Hamilton-Jacobi characterization of value functions in optimal control. SIAM Journal on Control and Optimization, 39 (1). pp. 281-305. ISSN 0363-0129

Full text not available from this repository.

Item Type: Article
Official URL: http://scitation.aip.org/sicon
Additional Information: © 2000 Society for Industrial and Applied Mathematics
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Dec 2008 15:55
URL: http://eprints.lse.ac.uk/18177/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only